John Christian Ottem

Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
DPMMS, Wilberforce Road, Cambridge CB3 0WA, UK
Email: J.C.Ottem α dpmms.cam.ac.uk


I am currently a post doc at the DPMMS and a Junior Research Fellow at King's College.

My mathematical interests include higher dimensional algebraic geometry, positivity of line bundles and subschemes, Fano varieties and
the moduli space of curves.

My CV

Papers

Nef cycles on some hyperkahler fourfolds PDF

Curves disjoint from a nef divisor (with J. Lesieutre). PDF

On subvarieties with ample normal bundle. To appear in Journal of the European Mathematical Society PDF

Quartic spectrahedra. (with K. Ranestad, B. Sturmfels, C. Vinzant). Math. Prog. B (2015). PDF

Birational geometry of hypersurfaces in products of projective spaces. Mathematische Zeitschrift 280 (2015), 135--148 PDF

Ample subvarieties and q-ample divisors. Advances in Mathematics 229 (2012), 2868--2887. PDF

Algebraic boundaries of Hilbert's SOS cones (with G. Blekherman, J. Hauenstein, K. Ranestad. and B. Sturmfels). Compositio Mathematica 148 (2012), 1717--1735. PDF

Partially ample line bundles on toric varieties. (with N. Broomhead, A. Prendergast-Smith). arXiv:1202.3065 PDF

The Cox ring of a K3 surface of Picard number two. Journal of Pure and Applied Algebra. 217 (2013), 709--715. PDF

Components of the Hilbert scheme of space curves on low-degree smooth surfaces (with J. O. Kleppe). International Journal of Mathematics Vol. 26, No. 02 (2015) PDF

On the Cox Ring of P^2 Blown Up in Points on a Line. Mathematica Scandinavica 9, (2011), 21--31. PDF